# SDR MZZA98274

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1117-1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON PASSENGER SEAT TRACK AT RBL 45.5 BETWEEN BS 1117 AND BS 1138.  THE CORRODED SEAT TRACK FROM BS 1110, AND BS 1138 WAS TRIMMED OUT AND INSTALLED REPLACEMENT TRACK PER B727 SRM 53-10-5 FIGURE 7.  (M)
